# SDR DALA2022040802421

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 58,187 hours, 40,942 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DOOR JAMB OF AFT CARGO DOOR (SM). SUMMARY OF NRC 00007: CORROSION LEVEL 2, PREVIOUS REPAIR AT DOOR JAM OF AFT CARGO WAS REPLACED PER B717 SRM 53-20-15-2R REPAIR 7. PERFORM A DECAL CONDITION INSPECTION EVER C-CHECK PER TOPP 30-10-70 PAGE 14 PAR I. (LP #2187649)
